# SDR CALA2018120202479

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 67,712 hours, 14,409 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: BOEING
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT INSP, CENTER WING TANK UPPER SKIN, UPPER SURFACE AT BS 953 AND LBL 88 HAS LARGE AREA OF EXFOLIATION CORROSION.  REMOVED CORROSION ON CENTER TANK UPPER SKIN UPPER SURFACE AT BS 953, LBL88 AND INSTALLED REPAIR, REF EC/RA 5714-01 033, THIS IS A PERMANENT REPAIR.
